# SDR SWIA202404250299

- Difficulty date: February 28, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL AFT LANDING AT FS.280.00 HAS SPOTS OF CORROSION (MARKED).   (C-CHECK RO 4/24/2024)   REMOVED CORROSION FROM TOP COCKPIT FLOOR PANEL AFT LANDING AT FS.280.00 REF. CRJ 700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ 700 SRM 53-00-00-101-001-A01. INSTALLED NEW COCKPIT FLOOR SILL SUPPORT ANGLE P/N CC670-34095-1 AT FS 280.00 REF CRJ700 SRM 51-42-06-001-001-A01. CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV K. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
